Since sz I keep soiling my pants, at least once a week. Is it the meds or the sz? I never read about this symptom or side effect. I also drip liquid sometimes. Its annoying. Should I let my Dr know? I am embarrassed of telling him.
I feel like all my muscles are paralyzed and too weak.
That can’t be related to schizophrenia.
And you should 100% bring it up to your doctor.
I just noted it, got a Dr apt 6 june for a blood test, will let the dr know about it. Thanks.
It could be med related?
I don’t know, but it’s not normal for a man your age, I think.
Glad you got the appointment and are talking to the doctor.
under gastrointestinal disorders for paliperidone which is like respiridone fecal incontinence is listed
I didn’t get this paper with my meds. Just a a few phrases about it causing weight gain, irritability and movement problems. Yours is much more detailed.
Initially when I would go catatonic for periods. Not for decades, however. Not with defacation, anyhow. Urinary continence is a bit more challenging as I have developed some middle-aged prostate issues. I am now very aware of where all washrooms are!
I don’t know if he can do anything about it, but you might ask him. Try not to dwell on it. Find out from your doctor what you can do about it.
Probably not wanted info, but here it is:
I already knew obesity and diabetes can cause incontinence but I had incontinence even when I was 100lb less on Abilify. I was 200lb.
Although I think now its worse since I gained 100lb.
I used to “soil” my pants a bit on Abilify years ago.
Doesn’t happen now on Risperdal.
But it could also be related to obesity I’m pretty sure.
APs can cause both continence and incontinence. Might want to bring this with pdoc.
I use to have stomach issues with my sz I crapped my pants 3 times one time at the hospital lol
Best I could find.